# SDR C2XA06IA038

- Difficulty date: March 15, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N16976
- Make and model: Emb EMB-145LR
- Aircraft serial: 145171
- Aircraft time: 15,434 hours, 11,556 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR90002
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 3014, A BURNING SMELL WAS NOTED AT SEAT 5A.  MAINTENANCE REMOVED AND REPLACED THE LIGHT BALLAST AT SEAT 5A, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
